Dual of a Wilson Frame

  • Shiv Kumar Kaushik Department of Mathematics Kirori Mal College University of Delhi Delhi-11007 India
  • Suman Panwar Department of Mathematics, University of Delhi Delhi-110007

Abstract

In this paper Wilson frame as a generalization of Wilson baseshas been defined.A sufficent condition for a Wilson system to be a WilsonBessel sequence in terms of a Gabor Bessel sequence has been given. Itis shown that the canonical dual frame of a Wilson frame may not have aWilson structure.Also,a sufficient condition for two Wilson Bessel sequencesto be dual frames has been given in terms of dual Gabor frames.

Author Biographies

Shiv Kumar Kaushik, Department of Mathematics Kirori Mal College University of Delhi Delhi-11007 India

Associate Professor

Department of Mathematics

Suman Panwar, Department of Mathematics, University of Delhi Delhi-110007

Research Scholar

Department of Mathematics

Published
2012-12-12
How to Cite
Kaushik, S. K., & Panwar, S. (2012). Dual of a Wilson Frame. European Journal of Mathematical Sciences, 1(1), 17-26. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/64
Section
Articles